Alert archive / Georgia / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 176, NWS Atlanta, GA

May 3, 2025Bibb County, Jones County, Monroe County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 3, 2025, 10:20 PM EDT for Bibb County, Jones County, Monroe County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2025, 10:20 PM EDT (02:20 UTC)
Expired
May 3, 2025, 10:45 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Jones County, GA, Monroe County, GA

The radar

The Robins AFB radar (KJGX), 49 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 6:36 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 425 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2025-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
425 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

675 
WUUS52 KFFC 040220
SVRFFC
GAC021-169-207-040245-
/O.NEW.KFFC.SV.W.0176.250504T0220Z-250504T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1020 PM EDT Sat May 3 2025

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Bibb County in central Georgia...
  Southeastern Monroe County in central Georgia...
  Central Jones County in central Georgia...

* Until 1045 PM EDT.

* At 1020 PM EDT, a severe thunderstorm was located over Bolingbroke,
  or 7 miles southeast of Forsyth, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Macon, Bradley, Bolingbroke, Wayside, Arkwright, Dames Ferry,
  Clinton, and Jarrell Plantation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3284 8387 3296 8385 3300 8391 3311 8364
      3308 8355 3292 8357
TIME...MOT...LOC 0220Z 240DEG 39KT 3297 8384 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 7:30 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 3, 7:30 PM EDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 PM EDT Sat May 3 2025

...New Update Incoming Line of Storms...

.UPDATE...
Issued at 724 PM EDT Sat May 3 2025

A line of strong thunderstorms will continue to move across North
and Central Georgia over the coming hours. Prior precipitation
helped to somewhat limit instability. However, increasing
southwest flow ahead of the line and clearing skies have allowed
for further destabilization. Moderate low level shear and a
corridor of CAPE values around 1500 J/Kg from Columbus to ATL
mean the line should remain strong and organized. While gusty
straight-line winds are the main threat, a few quick spin-up
tornados are not out of the question. A watch has been issued
across much of the area, including the ATL metro, for this line.
Conditions should clear by around 2-3Z with lingering showers to
around 4z in the metro.

&&

.SHORT TERM...
(This afternoon through Sunday)
Issued at 208 PM EDT Sat May 3 2025

At a glance:

-Showers ending overnight.

- The front will clear out tomorrow morning, leaving cooler
temperatures in it's wake.

A frontal boundary moving through the state today with showers
across the area. We should continue to see intermittent showers
through midnight or so with things slowly clearing out through
daybreak Sun. Instability is fairly limited across the state this
afternoon so we are not seeing much in the way of thunderstorms
at the moment. We still could see an isolated thunderstorm or two
before this front moves out but not expecting anything severe.

Hi-Res models showing a second, more organized line moving into
NW GA right around 20z-22z. It pushes through the ATL/CSG areas
right around sunset and continues moving SE over night. This will
be the best timeframe to see and thunderstorms but still not
expecting much in the way of a severe storm.

A drier cooler airmass wraps around the backside of the main low
pressure center over KY Sun bringing mostly clear skies to north
and Central GA. Temps Sun will be mainly in the 60s and 70s with
some near 80 deg temps across east central GA. Lows Sun night will
dip down into the 40s and 50s.

01

&&

.LONG TERM...
(Monday morning through next Friday)
Issued at 208 PM EDT Sat May 3 2025

-Drier and cooler conditions are likely early next week

-Unsettled weather is likely to return mid-week sticking around
through at least the end of the work week

No major changes made to the extended forecast. At the start of
the long term, an upper low becomes more centered over the Ohio
and TN Valley Regions with the surface low occluded at this point
and the surface front draped across the Mid-Atlantic States well
to our east. This positioning will allow a cooler drier airmass
to wrap around the backside of the low and move in across North
ans central GA. We should see daytime highs Monday Tuesday mainly
in the 70s with some lower 80s across portions of Central GA.
Night time Lows will dip down into the 40s and 50s as well.

As we head towards mid-week (Wednesday), latest ensembles indicate
the upper low will lift to the northeast and the ridge over the
Central US flattens as another broad trough takes up residence over
the western two-thirds of the CONUS. West to southwest flow at the
midlevels will usher in several weak disturbances across the
Southeast through at least the end of the week. Thus, unsettled
weather in the way of showers and thunderstorms return between
Wednesday and Friday. At this time, rain and thunder chances look to
be highest during the afternoon into the early evening coinciding
with peak heating. Temperatures during this timeframe will remain
'cooler' primarily due to cloud cover with forecast values in the
70s in most locations -- aside from northeast GA where temperatures
may only reach the 60s.

01

&&

.AVIATION...
(00Z TAFS)
Issued at 722 PM EDT Sat May 3 2025

Current conditions MVFR with winds becoming more SW ahead of line of
thunderstorms. Some thunderstorms within the line may become strong
with winds generally gusting 30 to 40 kts. Cannot rule out gusts
over 50kts and small hail. Conditions may temporarily drop to IFR
within and near storms though will climb IFR to MVFR overnight.
Winds remain out of W 3 to 8 kts overnight. Winds tomorrow out of W
to NW at 10 kts gusting to 20 kts during the day.

//ATL Confidence...00Z Update...

Medium Cigs overnight into early Sunday morning.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  73  48  74 /  90   0   0   0
Atlanta         55  72  50  73 /  80   0   0   0
Blairsville     48  65  42  66 /  90  10   0  10
Cartersville    51  70  45  72 /  60   0   0   0
Columbus        56  75  50  77 /  80   0   0   0
Gainesville     55  70  49  71 /  90   0   0   0
Macon           58  78  50  78 /  80   0   0   0
Rome            51  69  45  72 /  40  10   0   0
Peachtree City  53  73  47  75 /  90   0   0   0
Vidalia         64  82  56  82 /  80  20   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...01
LONG TERM....01
AVIATION...SM
Hazardous weather outlook, May 3, 8:35 PM EDT, 1 hour 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
835 PM EDT Sat May 3 2025

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
835 PM EDT Sat May 3 2025

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Tonight...

A line of strong thunderstorms will continue to move across the
area through the evening hours. Damaging winds, brief tornados,
and small hail could all be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms will return to the region between
Wednesday and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but
Spotters are encouraged to submit reports of severe weather
through the web by going to weather.gov/atlanta.

In the hours before

Special weather statement, May 3, 8:55 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 PM EDT Sat May 3 2025

GAZ048-056>059-067>071-040130-
Butts GA-Lamar GA-Monroe GA-Upson GA-Jasper GA-Spalding GA-
Meriwether GA-Newton GA-Pike GA-Henry GA-
855 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of Spalding, southern
Meriwether, Pike, northwestern Monroe, southern Henry, Upson, Butts,
southwestern Jasper, Lamar and south central Newton Counties through
930 PM EDT...

At 855 PM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Blacksville
to Rover to near Harris City, and moving east at 35 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Griffin, McDonough, Thomaston, Barnesville, Jackson, Forsyth,
Zebulon, Locust Grove, Woodbury, Flovilla, Milner, Jenkinsburg,
Molena, Yatesville, Williamson, Orchard Hill, Meansville, Sunny Side,
Aldora, and Gay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, north central and west central Georgia.

&&

LAT...LON 3294 8481 3321 8439 3344 8422 3341 8364
      3312 8384 3280 8433 3282 8441 3284 8442
      3284 8446 3286 8449 3288 8448 3288 8450
      3286 8454
TIME...MOT...LOC 0055Z 280DEG 32KT 3341 8417 3321 8432 3297 8467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 3, 9:09 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
909 PM EDT Sat May 3 2025

GAZ089>091-102-040145-
Chattahoochee GA-Stewart GA-Marion GA-Muscogee GA-
909 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of northern Marion,
central Muscogee, Chattahoochee and western Stewart Counties through
945 PM EDT...

At 909 PM EDT, a line of strong thunderstorms was along a line
extending from near Midland to near Fort Mitchell, and moving east at
40 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, Cusseta, North Fort Benning, Fort Benning/Lawson Army Air
Fld, Brantley, Vista Terrace, Columbus Metropolitan Airport, Renfroe,
Oakland, Manta, Omaha, Jamestown/South Fort Benning, Eelbeck/West
Fort Benning, Benning Hills, Avondale, Benning Park, Providence
Canyon State Park, Saint Marys Hills, Edgewood, and Charles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.

&&

LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
      3220 8496 3222 8498 3222 8493 3225 8492
      3226 8489 3230 8494 3233 8501 3238 8497
      3238 8499 3241 8498 3242 8496 3246 8500
      3254 8492 3251 8443 3249 8442 3197 8498
TIME...MOT...LOC 0109Z 268DEG 42KT 3253 8482 3232 8506

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 3, 9:31 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
931 PM EDT Sat May 3 2025

GAZ036>039-047>051-059-060-040200-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Walton GA-Oglethorpe GA-
Jasper GA-Clarke GA-Oconee GA-Newton GA-Greene GA-
931 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of Oconee, Morgan,
northwestern Putnam, southeastern Clarke, southeastern Walton,
Greene, western Taliaferro, western Wilkes, Oglethorpe, northern
Jasper and southeastern Newton Counties through 1000 PM EDT...

At 930 PM EDT, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near North
High Shoals to Rutledge to Eudora, and moving east at 80 mph.

HAZARD...40 to 50 mph wind and increased chance of a brief tornado.

SOURCE...Radar indicated.

IMPACT...While winds should result in minor damage to tree limbs and
         blowing around of light, unsecured objects, the leading
         edge of this line of storms has also exhibited areas of
         localized rotation. A brief tornado could quickly form.

Locations impacted include...
Madison, Greensboro, Watkinsville, Lexington, Social Circle, Union
Point, Winterville, Crawford, Rutledge, Newborn, North High Shoals,
Mansfield, Bostwick, Arnoldsville, Woodville, White Plains, Siloam,
Good Hope, Shady Dale, and Maxeys.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central, north central, northeastern and east central Georgia.

&&

LAT...LON 3345 8297 3345 8299 3347 8301 3343 8307
      3333 8384 3387 8359 3402 8306 3402 8305
      3404 8297 3403 8293 3401 8294 3401 8291
      3398 8286 3398 8285 3399 8284 3397 8278
      3398 8272
TIME...MOT...LOC 0130Z 256DEG 69KT 3382 8355 3362 8364 3341 8374

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, May 3, 9:43 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
943 PM EDT Sat May 3 2025

GAZ050-058>061-069>073-081-082-040215-
Butts GA-Putnam GA-Lamar GA-Monroe GA-Baldwin GA-Bibb GA-Hancock GA-
Upson GA-Crawford GA-Jones GA-Jasper GA-Greene GA-
943 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of northwestern Baldwin,
northwestern Bibb, Putnam, northwestern Hancock, Monroe, northeastern
Upson, south central Greene, southeastern Butts, northeastern
Crawford, Jones, Jasper and southeastern Lamar Counties through 1015
PM EDT...

At 942 PM EDT, a line of strong thunderstorms was along a line
extending from Calvin to near Berner to near Yatesville, and moving
east at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Barnesville, Eatonton, Forsyth, Gray, Monticello, Flovilla,
Yatesville, Payne, Culloden, Reynolds at Lake Oconee, Payne City,
Phoenix, Liberty, Meriwether, Wayside, Round Oak, Wesleyan,
McElheneys Crossroads, and Collier.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central, west central and east central Georgia.

&&

LAT...LON 3339 8307 3308 8336 3274 8382 3294 8426
      3322 8393 3336 8381 3346 8310
TIME...MOT...LOC 0142Z 285DEG 35KT 3338 8370 3320 8384 3295 8417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 3, 10:00 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 PM EDT Sat May 3 2025

GAZ090-091-102-103-040230-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
1000 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of Marion,
Chattahoochee, Stewart and northwestern Webster Counties through 1030
PM EDT...

At 1000 PM EDT, a line of strong thunderstorms was along a line
extending from Oakland to near Jamestown/South Fort Benning, and
moving southeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lumpkin, Buena Vista, Cusseta, Richland, Brantley, Seminole, Charles,
Christopher, Westville, Juniper, Brooklyn, Renfroe, Oakland, Manta,
Zellobee, Omaha, Sanford, Tazewell, Marion Estates, and
Jamestown/South Fort Benning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
west central Georgia.

&&

LAT...LON 3195 8496 3198 8496 3198 8503 3201 8506
      3209 8504 3213 8506 3218 8501 3220 8496
      3222 8498 3222 8493 3225 8492 3226 8489
      3231 8497 3253 8460 3252 8458 3255 8455
      3255 8450 3235 8441 3211 8462 3194 8495
TIME...MOT...LOC 0200Z 296DEG 20KT 3246 8452 3227 8488

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, May 3, 10:07 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 PM EDT Sat May 3 2025

GAZ036>039-047-049>051-060>062-040300-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Walton GA-Hancock GA-
Warren GA-Oglethorpe GA-Clarke GA-Oconee GA-Greene GA-
1007 PM EDT Sat May 3 2025

...Strong thunderstorms will impact portions of Oconee, Warren,
central Morgan, northern Putnam, northern Hancock, southeastern
Clarke, eastern Walton, Greene, Taliaferro, Wilkes and Oglethorpe
Counties through 1100 PM EDT...

At 1005 PM EDT, a line of strong thunderstorms was along a line
extending from near Bostwick to near Madison to near Central Georgia
Experiment Stn, and moving east at 50 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Watkinsville, Warrenton,
Crawfordville, Lexington, Union Point, Crawford, North High Shoals,
Tignall, Bostwick, Arnoldsville, Woodville, White Plains, Siloam,
Norwood, Maxeys, and Bishop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
central, north central, northeastern and east central Georgia.

&&

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3363 8262 3362 8262 3361 8265 3341 8255
      3337 8255 3334 8350 3357 8347 3383 8358
      3399 8283 3397 8278 3398 8265 3386 8261
      3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 0205Z 259DEG 42KT 3377 8352 3359 8343 3337 8348

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:08 PM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette37 min
May 3, 8:11 PM EDTSpecial Weather StatementFFCDeKalb34 min
May 3, 8:19 PM EDTSpecial Weather StatementFFCHarris26 min
May 3, 8:23 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette23 min
May 3, 8:26 PM EDTTornado WarningFFCClayton, Henry19 min
May 3, 8:30 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee29 min
May 3, 8:38 PM EDTSpecial Weather StatementFFCMeriwether37 min
May 3, 8:44 PM EDTTornado WarningFFCFayette, Spalding9 min
May 3, 8:47 PM EDTSevere Thunderstorm WarningFFCHarris31 min
May 3, 8:50 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale, Walton25 min
May 3, 8:51 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Henry, Newton, Rockdale39 min
May 3, 8:55 PM EDTSpecial Weather StatementFFCButts, Lamar, Meriwether, Pike, Spalding, Upson35 min
May 3, 9:01 PM EDTTornado WarningFFCNewton, Rockdale20 min
May 3, 9:05 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Muscogee, Talbot, Taylor40 min
May 3, 9:08 PM EDTTornado WarningFFCNewton, Rockdale16 min
May 3, 9:09 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee36 min
May 3, 9:15 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton30 min
May 3, 9:18 PM EDTTornado WarningFFCNewton27 min
May 3, 9:21 PM EDTTornado WarningFFCTalbot, Upson39 min
May 3, 9:31 PM EDTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe29 min
May 3, 9:31 PM EDTTornado WarningFFCJasper29 min
May 3, 9:39 PM EDTTornado WarningFFCJasper, Morgan, Newton18 min
May 3, 9:43 PM EDTSpecial Weather StatementFFCJasper, Jones, Monroe, Putnam32 min
May 3, 9:48 PM EDTTornado WarningFFCCrawford, Lamar, Monroe, Upson42 min
May 3, 10:00 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Stewart30 min
May 3, 10:07 PM EDTSpecial Weather StatementFFCGreene, Oconee, Oglethorpe, Taliaferro, Warren, Wilkes53 min
May 3, 10:45 PM EDTSpecial Weather StatementFFCBaldwin, Jones30 min
May 4, 11:19 AM EDTRiver Flood WarningFFCWhitfield30 hr
May 4, 2:23 PM EDTRiver Flood WarningFFCMurray, Whitfield8 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.